MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE STIMULATION LEAD / MODEL 4063; NEUROSTIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC INSPIRE STIMULATION LEAD / MODEL 4063; NEUROSTIMULATION LEAD
Model Number 4063
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient is experiencing traction on the stimulation lead.Physiican will be scheduling a revision surgery to address the issue.
 
Event or Problem Description
Follow up report: a revision surgery was completed to replace the stimulation lead with a new one.A significant venous bleed occurred with tunneling during the revision surgery and had to be managed with suturing.The surgeon elected to form a separate tunnel for final placement once the bleed was addressed.The final tunnel was formed without incident, and system validation at revision indicated excellent tongue motion and also resolved the issues of tethering at neck and uncomfortable stimulation.

Brand Name
INSPIRE STIMULATION LEAD / MODEL 4063
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7787295
Report Number3007666314-2018-00025
Device Sequence Number1567885
Product Code MNQ
UDI-Device Identifier10855728005397
UDI-Public10855728005397
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Device Catalogue Number900-001-008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;